Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 289, NWS Jackson, MS

May 9, 2009Bolivar County, Sunflower County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 9, 2009, 5:35 AM CDT for Bolivar County, Sunflower County, Mississippi. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 9, 2009, 5:35 AM CDT (10:35 UTC)
Expired
May 9, 2009, 6:15 AM CDT
In force
40 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Bolivar County, MS, Sunflower County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 173 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 10.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2009-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2009-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2269 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
1.6
Supercell composite
10.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 4:45 AM CDT, 50 minutes earlier.

Area forecast discussion, May 9, 4:45 AM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
445 AM CDT SAT MAY 9 2009

.SHORT TERM...TODAY THROUGH SUNDAY...WATCHING ANOTHER LINEAR
CONVECTIVE COMPLEX SLIDING JUST SOUTH OF EAST BARELY TO THE NORTH OF
THE REGION CURRENTLY. THIS COMPLEX WAS GENERATED (AND NOW IS BEING
SUSTAINED) IN AN UNSTABLE AND MOISTURE CONVERGENT ENVIRONMENT JUST
IN ADVANCE OF A WEAK UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD
FRONT. I ANTICIPATE MOST OF THESE THUNDERSTORMS WILL REMAIN TO THE
NORTH OF MY ZONES THROUGH THE MORNING HOURS...ALTHOUGH AREAS
NORTH OF A CLEVELAND TO MACON MS LINE COULD BE CLIPPED (AND
EXPERIENCE SOME GUSTY WINDS...HEAVY DOWNPOURS...AND FREQUENT
LIGHTNING). WHAT MAY BE OF MORE IMPORTANCE TO THE BULK OF THE REGION
FOR LATER TODAY IS THAT OUTFLOW BOUNDARIES FROM THIS CONVECTION WILL
MOVE SOUTH TOWARD I-20 THROUGH THE AFTERNOON AND PROVIDE A FOCUS FOR
ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IN AN UNSTABLE
ENVIRONMENT. WIND SHEAR WILL NOT BE HIGH IN THIS ENVIRONMENT AND
SUPERCELLS ARE NOT ANTICIPATED...ALTHOUGH COMBINATIONS OF
SHEAR/INSTABILITY/LIFT WILL LIKELY STILL BE ENOUGH TO GENERATE AT
LEAST ISOLATED SEVERE STORMS CAPABLE OF HAIL AND STRONG WINDS.
CONVECTION MAY HOLD OFF UNTIL LATE IN THE AFTERNOON ALONG I-20...AND
THE ATMOSPHERE WILL LIKELY REMAIN HOT AND ENTIRELY CAPPED TO
CONVECTION THROUGH THE DAYLIGHT HOURS TO THE SOUTH. IN THE LATTER
AREAS...HIGH MAY APPROACH (OR HIT) 90...BUT AS YOU GO NORTH
INCREASING CLOUDS AND PRECIP WILL HOLD HIGHS INTO THE LOW 80S UP
NORTH TOWARD THE 82 CORRIDOR.

THE MENTIONED COLD FRONT WILL BE SNEAKING SOUTHEAST INTO THE
ARKLAMISS DELTA AREAS LATE THIS AFTERNOON AND WILL CONTINUE TO PRESS
SOUTH INTO NORTHERN ZONES TONIGHT. ANOTHER WEAK UPPER LEVEL IMPULSE
MOVING TOWARD THE LOWER MS VALLEY WILL LIKELY KEEP SCATTERED TO
ISOLATED SHOWER AND THUNDERSTORM ACTIVITY GOING NEAR AND SOUTH OF
THIS BOUNDARY IN THE EVENING. THERE IS ALSO THE DECENT POSSIBILITY
OF ANOTHER SOMEWHAT ORGANIZED CLUSTER OF SHOWERS AND STORMS TO GET
GOING AROUND THE ARKLATEX IN THE EVENING...AND THEN SHIFT INTO MY
CWA BEFORE DAYBREAK SUNDAY. MUCH OF THIS POSSIBLE MCS COULD BE
ELEVATED (ABOVE THE FRONTAL SURFACE) BUT POTENTIAL FOR SURFACE-BASED
CONVECTION AND SEVERE ACTIVITY INCREASES ALONG THE I-20 CORRIDOR.
ONCE AGAIN...TORNADOES APPEAR TO NOT BE A LARGE RISK (ALTHOUGH NOT
ZERO)...WITH THE MAIN RISK COMING FROM HIGH WINDS AND HAIL.

THE BULK OF THE DISTURBANCE APPROACHING THE REGION SATURDAY NIGHT
WILL MOVE THROUGH THE AREA ON SUNDAY. AT THAT TIME EXPECT A NEARLY
STALLED (OR SLOWLY SAGGING SOUTH) FRONTAL BOUNDARY NEAR AND PARALLEL
TO THE I-20 CORRIDOR. ALONG AND SOUTH OF THIS BOUNDARY
MOISTURE/LIFT/INSTABILITY COMBOS WILL AGAIN BE ENOUGH TO WORRY ABOUT
SEVERE WEATHER WITH SOME STORMS THAT FORM. HOWEVER...LOCATIONS TO
THE NORTH WILL LIKELY BE IN A COOLER REGIME WHERE ISENTROPIC LIFTING
PROCESSES WILL BRING RAIN AND ONLY ISOLATED AND TAMER STORMS.

REMAINED CLOSE TO MAV TEMPS THROUGH THE SHORT TERM...ALTHOUGH
HEDGING A BIT TOWARD MET GUIDANCE IN A FEW AREAS. MAV POPS DID NOT
SEEM HIGH ENOUGH ACROSS THE BOARD AND WERE INCREASED (ESPECIALLY IN
NORTHERN ZONES TODAY AND TONIGHT).

WILL CONTINUE TO MENTION THE POSSIBILITY OF SEVERE STORMS IN THE HWO
TODAY IN THE NORTHERN HALF OF ZONES AND TONIGHT IN A MORE GENERAL
AND LESS CERTAIN FASHION. WILL FOCUS RISK MORE ALONG AND SOUTH OF
I-20 DURING THE DAY SUNDAY. IN ADDITION...HEAVY RAIN IN NORTHERN
ZONES IS SEEMING LIKE A GREATER POSSIBILITY OVER THE NEXT 24 HOURS
GIVEN CURRENT LOCATION OF INTENSE CONVECTION. WITH THAT IN MIND (AS
WELL AS TAKING INTO ACCOUNT ANTECEDENT WETNESS)...I HAVE GONE AHEAD
AND ISSUED A FLASH FLOOD WATCH FOR THE NORTHERN TWO TO THREE
COUNTIES OF SE AR AND NORTHERN MS FROM NOON THROUGH TONIGHT. LATER
SHIFTS WILL LIKELY HAVE TO ADJUST. /BB/

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY...MORE ACTIVE WEATHER FOR
THE LONG TERM.  MODELS ARE IN GOOD AGREEMENT THAT COME SUNDAY
EVENING A STALLED FRONTAL BOUNDARY WILL BE ACROSS OUR CENTRAL ZONES
WITH NEAR ZONAL FLOW ALOFT. THE BOUNDARY WILL BE PUSHED A LITTLE
FARTHER SOUTH MONDAY AS A SHORTWAVE AND ASSOCIATED SURFACE HIGH
DROPS OUT OF CANADA AND OVER THE UPPER GREAT LAKES REGION. ALTHOUGH
DRIER AND COOLER AIR WILL MOVE OVER OUR NORTHERN ZONES...OUR WARM
MOIST AIRMASS WILL BE OVER THE SOUTH ALONG AND SOUTH OF THE
BOUNDARY. THE GFS HINTS AT ANOTHER MCS DEVELOPING TO THE WEST AND
TRACKING EAST ALONG THE BOUNDARY. THIS WOULD SPELL FOR US A POSSIBLE
MCS AND SEVERE WEATHER FOR OUR SOUTHERN ZONES MONDAY AFTERNOON AND
EVENING. THIS AREA HAS BEEN OUTLOOKED BY THE STORM PREDICTION CENTER
AND WL CARRY MENTION IN THE HWO. THE HIGHS MONDAY WILL DEPEND ON THE
ACTUAL POSITION OF THE BOUNDARY BUT...TEMPERATURES WILL TOP OUT
BELOW NORMAL IN THE 70S NORTH OF THE BOUNDARY. BY SUNRISE TUESDAY
MORNING THE NAM IS QUITE A BIT FARTHER SOUTH WITH THE BOUNDARY THAN
THE GFS AND HAS LOW TO MID 50 DEGREE DEW POINTS OVER MOST OF THE OUR
AREA WHILE THE GFS HANGS ON TO LOWER 60S SOUTH OF INTERSTATE 20. THE
SHORTWAVE AND SFC HIGH SHIFT EAST TUESDAY. THE RESULTING EAST TO
SOUTHEAST LOW LEVEL FLOW WILL HELP THE BOUNDARY RETREAT BACK TO THE
NORTH. THE GFS MAY BE TO FAST WITH THE RECOVERY OF THE MOIST AIR
BACK INTO OUR CWFA BUT HINTS AT ANOTHER POSSIBLE MCS DEVELOPING WEST
AND MOVING ACROSS OUR NORTHERN ZONES TUESDAY EVENING. CONFIDENCE IS
NOT HIGH ON THIS SCENARIO SO WL LEAVE OUT MENTION OF SEVERE
POTENTIAL IN HWO FOR NOW. GFS AND ECMWF AGREE THAT OUR CWFA WILL BE
BACK IN THE WARM SECTOR AREAWIDE BY WEDNESDAY MORNING THOUGH AND
AGREE THAT A CLOSED LOW WILL TRACK EAST ACROSS THE NORTHERN TIER
STATES AND DROP A COLD FRONT INTO THE CENTRAL PLAINS WEDNESDAY. BOTH
GFS AND ECMWF DROP THE COLD FRONT INTO OUR AREA THURSDAY AND MOVE IT
TO THE GULF COAST BY THURSDAY EVENING. HIGH PRESSURE SURFACE AND
ALOFT SHOULD LIMIT CONVECTION OVER MUCH OF THE AREA FRIDAY AND
FRIDAY NIGHT BEFORE THE BOUNDARY STARTS RETURNING NORTH ACROSS OUR
AREA SATURDAY. /22/

&&

.AVIATION...BKN MVFR STRATUS DECKS WILL BE POSSIBLE AT ALL SITES
THROUGH 10 OR 11 AM THIS MORNING...WITH IFR CONDITIONS AND PATCHY
FOG MOST LIKELY ALONG AND SOUTHEAST OF MCB TO MEI LINE.
OTHERWISE...WATCHING THUNDERSTORMS TO THE NORTH OF THE REGION
BUILDING SOUTHEAST TOWARD THE 82 CORRIDOR THIS MORNING WHICH HAVE
THE HIGHEST LIKELIHOOD OF DIRECTLY AFFECTING GTR/CBM BEFORE NOON.
EXPECTING SCATTERED TO ISOLATED SHOWERS AND STORMS TO BUILD FURTHER
SOUTH DURING THE MIDDAY TO AFTERNOON HOURS...BUT LITTLE ACTIVITY IS
ANTICIPATED SOUTH OF I-20 THROUGH SUNSET. EXPECT RAIN AND
THUNDERSTORMS TO BECOME MORE PREVALENT ACROSS THE REGION LATER
TONIGHT AND ON SUNDAY. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       87  68  83  63 /  24  38  41  22
MERIDIAN      88  67  83  61 /  24  30  41  21
VICKSBURG     88  66  82  64 /  25  48  40  22
HATTIESBURG   90  69  88  66 /   7  16  34  11
NATCHEZ       88  68  86  65 /  12  27  36  11
GREENVILLE    81  62  72  60 /  55  77  66  59
GREENWOOD     83  62  74  59 /  62  75  65  59

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH SUNDAY MORNING
FOR MSZ018-019-025>039.

LA...NONE.
AR...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH SUNDAY MORNING
FOR ARZ074-075.

&&

50/22
Hazardous weather outlook, May 9, 5:20 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
520 AM CDT SAT MAY 9 2009

ARZ074-075-MSZ018-019-025>039-101030-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
520 AM CDT SAT MAY 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS AND
PORTIONS OF NORTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR AREAS
OF SOUTHEAST ARKANSAS AND NORTHERN MISSISSIPPI ALONG AND NORTH OF A
CROSSET ARKANSAS...TO LEXINGTON MISSISSIPPI...TO MACON MISSISSIPPI
LINE TODAY THROUGH LATE TONIGHT. AN APPROACHING COLD FRONT AND UPPER
LEVEL DISTURBANCE IS EXPECTED TO GENERATE THUNDERSTORMS IN AN
UNSTABLE ENVIRONMENT TODAY...WITH ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS ANTICIPATED TO MOVE IN SOMETIME TONIGHT. THE PRIMARY
RISK WILL BE DAMAGING WINDS AND LARGE HAIL.

IN ADDITION...THE POTENTIAL FOR THE REPEATED TRAINING OF
THUNDERSTORMS OVER THE SAME AREAS WILL BRING THE RISK FOR LOCALLY
HEAVY RAINFALL TO THESE AREAS THROUGH TONIGHT AND A FLASH FLOOD HAS
BEEN ISSUED FROM NOON TODAY THROUGH 7 AM SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL PERSIST ACROSS THESE
AREAS ON SUNDAY...ALTHOUGH THE RISK OF SEVERE STORMS SHOULD SHIFT TO
THE SOUTH OF SOUTHEAST ARKANSAS AND NORTHERN MISSISSIPPI.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS WEEKEND.

LAZ007>009-015-016-023-025-MSZ040>058-101030-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-TENSAS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-
NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-
520 AM CDT SAT MAY 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEASTERN
LOUISIANA AND CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI SURROUNDING
AND INCLUDING THE INTERSTATE TWENTY CORRIDOR THIS AFTERNOON THROUGH
TONIGHT. THE COMBINATION OF OUTFLOW BOUNDARIES AND A COLD FRONT TO
THE NORTH WILL TRIGGER THUNDERSTORMS IN A WARM AND UNSTABLE AIRMASS
ACROSS THE AREA BEGINNING LATER THIS AFTERNOON. A MORE ORGANIZED
CLUSTER OF THUNDERSTORMS MOVING INTO THESE AREAS WILL BE POSSIBLE
TONIGHT. THE MAIN RISK WITH ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS THE
SOUTHERN PORTIONS OF THE OUTLOOK AREA SUNDAY AFTERNOON AND EVENING.
THUNDERSTORMS WILL DEVELOP IN THE MOIST AND UNSTABLE AIRMASS OVER THE
AREA WITH A FEW APPROACHING SEVERE LIMITS. DAMAGING WINDS AND HAIL
WILL BE THE PRIMARY CONCERNS. PERIODS OF HEAVY RAIN WILL ALSO BE
POSSIBLE IF PRECIPITATION LINGERS INTO EARLY MONDAY.

STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS THESE AREAS AGAIN
MONDAY AFTERNOON AND EVENING. DAMAGING WINDS AND HAIL WILL BE THE
PRIMARY CONCERNS...ALTHOUGH PERIODS OF HEAVY RAIN WILL ALSO BE
POSSIBLE ESPECIALLY IF STORMS TRAIN OVER THE SAME AREAS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON THROUGH MONDAY.

LAZ024-026-MSZ059>066-072>074-101030-
CATAHOULA-CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
520 AM CDT SAT MAY 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEASTERN
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT
ISOLATED STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL AND
BRIEF GUSTY WINDS WILL BE POSSIBLE SOUTH OF THE INTERSTATE TWENTY
CORRIDOR LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS AS A COLD
FRON GRADUALLY BEGINS TO ENTER THE LOWER MISSISSIPPI VALLEY REGION
FROM THE NORTH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS THE
AREA SUNDAY AFTERNOON AND EVENING. THUNDERSTORMS WILL DEVELOP IN THE
MOIST AND UNSTABLE AIRMASS OVER THE AREA WITH A FEW APPROACHING
SEVERE LIMITS. DAMAGING WINDS AND HAIL WILL BE THE PRIMARY CONCERNS.
PERIODS OF HEAVY RAIN WILL ALSO BE POSSIBLE IF PRECIPITATION LINGERS
INTO EARLY MONDAY.

STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN MONDAY AFTERNOON AND
EVENING. DAMAGING WINDS AND HAIL WILL BE THE PRIMARY
CONCERNS...ALTHOUGH PERIODS OF HEAVY RAIN WILL ALSO BE POSSIBLE
ESPECIALLY IF STORMS TRAIN OVER THE SAME AREAS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED SUNDAY AND MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

50/22

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 4:16 AM CDTFlash Flood WatchJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 11 more35 hr
May 9, 5:02 PM CDTSevere Thunderstorm WarningJANWashington43 min
May 9, 5:41 PM CDTSevere Thunderstorm WarningJANSharkey, Washington49 min
May 9, 6:12 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey48 min
May 9, 6:31 PM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey44 min
May 9, 6:37 PM CDTSevere Thunderstorm WarningJANCarroll, Montgomery53 min
May 9, 6:43 PM CDTFlash Flood WarningJANHolmes, Humphreys, Sharkey, Washington, Yazoo2 hr
May 9, 6:44 PM CDTTornado WarningJANHolmes, Humphreys, Yazoo52 min
May 9, 5:08 PM CDTSevere Thunderstorm WarningJANMorehouse52 min
May 9, 5:30 PM CDTSevere Thunderstorm WarningJANEast Carroll, West Carroll45 min
May 9, 6:06 PM CDTSevere Thunderstorm WarningJANEast Carroll, Madison, Richland, West Carroll54 min
May 9, 4:47 PM CDTSevere Thunderstorm WarningJANAshley43 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.